# SDR 2020F00251

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: General aviation
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 145T880020
- Part serial: NSN
- Condition: Corroded
- Location: Rt Mlg Ww
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE DISCREPANCY: R/H LANDING GEAR, LONGERON I/B CHORD, UPPER O/B FACE AT APPROX STA 970-977 CORRODED.  CORRECTIVE ACTION: INSTALLED REPAIR STRAP IA EO CONTROL # 19558
